# SDR UIEA200300047

- Difficulty date: August 22, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDOW HEAT TURNED OFF IN FIGHT DUE TO SMOKING WIRE.  STATUS MESSAGE 'WINDOW HEAT 1L.'  LEFT L1 WINDOW CONTROL SENSOR TERMINAL FITTING TIGHTENED AND CLEANED.  FUNCTION, OPS AND CMC TESTS PASSED.  NO FAULT FOUND PER MM 30-41-00.  (M)
